# SDR C2XA98BT026

- Difficulty date: April 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N25811
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 094
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BTV - DURING A SCHEDULED INSPECTION, RT SIDE FUSELAGE, 3 INCHES FROM FWD LOWER CORNER OF 7TH WINDOW BACK, A DEEP GOUGE WAS FOUND, .290 LONG, .060 WIDE, .0455 DEEP.  REPAIRED DAMAGED AREA IAW SRM 53-31-22 PAGE 420, FIGURE 405.  LEAK CHECKED IAW ATR42 JIC 05-53-00.  NO LEAKS.  (M)
